# SDR 98ZZZX2262

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Raphael Aviation Services LLC, repair station RA1R822D
- Engine: Pwa JT8D217A
- System (JASC): 7250 · Turbine Section
- Part: Ring
- Part number: 798157001
- Condition: Failed
- Location: N1 Turbine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FROM SERVICE FOR 'LPT DAMAGE'.  THE SECOND STAGE VANE INNER SUPPORT LOCATING PIN BROKE LOOSE AND CAUSED IMPACT DAMAGE TO THE T2 AND T3 BLADES, AND COMPLETE FAILURE OF ALL T4 BLADES.
